# SDR ASAA2014120209838

- Difficulty date: December 2, 2014
- Submitted: December 5, 2014
- Operation: Air carrier
- Aircraft: N531AS
- Make and model: Boeing 737890
- Aircraft serial: 35199
- Aircraft time: 17,939 hours, 5,455 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Warning Light
- Condition: False Activation
- Location: A/C
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

PUSHING THE MASTER RECALL, YIELDS AN AIR CONDITIONER AMBER LIGHT AND THE RT PAC AMBER LIGHT ON THE OVERHEAD ILLUMINATES.  QRH PROCEDURE FOLLOWED.  THE AMBER PAC LIGHT EXTINGUISHES WHEN MASTER CAUTION IS RESET, NO FURTHER ACTION REQUIRED-IAW QRH. MAINTENANCE & DISPATCH NOTIFIED VIA SATCOM.  ACFT GROUNDED.  BITE OF NR 2 CONTROLLER SHOWS RAM AIR ACTUATOR FAULT LOGGED.  ACCOMPLISHED BITE OF CONTROLLER.  FAULT CLEARED AND TEST PASSED, REF 21-61-20.
